MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. TRACHEAL TUBE CLEAR MURPHY EYESOFT SEAL CUFF; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. TRACHEAL TUBE CLEAR MURPHY EYESOFT SEAL CUFF; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/199/065J
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "pilot balloon deflates during patient use".This occurred during patient use, no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
No device was received for investigation.Therefore, we are unable to determine the reported complaint.If we receive the device, we will reopen the investigation for further evaluations.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.
 
Additional Manufacturer Narrative
D9.Date returned to mfg: 23-jan-2025.H6.Investigation codes: updated investigation summary: received one (1) used.List #100/199/065j, tracheal tube for evaluation.As received, there were no damages or anomalies observed.In attempts to replicate clinical use, the cuff was fully inflated with air by an icu medical provided syringe.During the inflation process, the air could not be retained by the cuff.The cuff was then submerged in a water bath.A leak was observed at the junction of the inlet connection and the blue balloon.The complaint of the pilot balloon deflating can be confirmed.The probable cause is due to a channel being present from insufficient solvent application at the junction.

Brand Name
TRACHEAL TUBE CLEAR MURPHY EYESOFT SEAL CUFF
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21118159
Report Number9617604-2025-00025
Device Sequence Number12631024
Product Code BTR
UDI-Device Identifier15019315022319
UDI-Public(01)15019315022319(17)280228(10)4367786
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/199/065J
Device Lot Number4367786
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by Manufacturer03/10/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown